# SDR CA110613003

- Difficulty date: June 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) POWER ROLLBACK THE TEST ACFT EXPERIENCED A POWER ROLL BACK DURING TAKEOFF.  NO ADDITIONAL INFORMATION IS AVAILABLE AT THIS TIME.  UPDATE NR 1: CONTRARY TO EARLIER INFO, THE POWER ROLL BACK OCCURRED AT IDLE, ON THE GROUND DURING TAXI PRIOR TO T/O.
